# SDR PLGA980518A

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: 18324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - LEFT PROPELLER WAS REMOVED DUE TO EXECESSIVE BLADE MOVEMENT.  UPON INSPECTION, THE FOLLOWING WAS DISCOVERED:  THE NR 1 BLADE ROOT OUTER SLEEVE WAS CRACKED COMPLETELY AROUND BLADE AND WAS GROOVED DUE TO EXCESS BLADE MOVEMENT.  THE NR 1 BLADE PORT SEAL GROOVE OUTER WALL WAS DAMAGED; GOUGES AND HIGH METAL.  BLADES 2, 3, AND 4 WERE FOUND TO HAVE GROOVED BLADE ROOTS.  (X)
